# SDR AALA202110040015

- Difficulty date: September 24, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,840 hours, 30,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D348012521
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON STRINGER BETWEEN FR 65 AND FR 66 AT S39R. REPLACED STRINGER PER SRM 51-72-11.
